# SDR 2007UALA01536

- Difficulty date: May 17, 2007
- Submitted: May 22, 2007
- Operation: Air carrier
- Aircraft: N510UA
- Make and model: Boeing 757222
- Aircraft serial: 24780
- Aircraft time: 56,458 hours, 19,432 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY LIGHTS INOP AT DOORS L1, L2, AND 3L.  [SUP 06-06-07]  REPLACED BATTERY AND RELAMPED.
